Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/55651
Title: General Ekeland's variational principle for set-valued mappings
Authors: Chen, GY
Huang, XX
Hou, SH
Keywords: Hausdorff maximality principle
Set-valued optimization
Variational principle
Issue Date: 2000
Publisher: Springer
Source: Journal of optimization theory and applications, 2000, v. 106 , no. 1, p. 151-164 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: In this paper, we introduce the concept of approximate solutions for set-valued optimization problems. A sufficient condition for the existence of approximate solutions is obtained. A general Ekeland's variational principle for set-valued mappings in complete ordered metric spaces and complete metric spaces are derived. These results are generalizations of results for vector-valued functions in Refs. 1-4.
URI: http://hdl.handle.net/10397/55651
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1023/A:1004663208905
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

27
Last Week
0
Last month
Citations as of Aug 15, 2017

WEB OF SCIENCETM
Citations

27
Last Week
0
Last month
Citations as of Aug 14, 2017

Page view(s)

43
Last Week
3
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.